# SDR DXTA2024092200629

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 7,356 hours, 4,978 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GROUND CABIN DOOR CAS MESSAGE ILLUMINATED .  USED CHECKLIST FOR DOOR RESET WHICH WOULD NOT RESET.  INSPECTED DOOR AND LOWER PINS STICK OUT 1/16" WHILE OTHER PINS ARE RECESSED IN DOOR FRAME.   COMPLIED WITH MAIN CABIN DOOR HEALTH CHECK, POWER UP ACFT  CLOSED CABIN DOOR & UNABLE TO DUPLICATED PROBLEM, PERFORMED ARES DOWNLOAD & SENT TO TEAM LATITUDE FOR REVIEW. INTERROGATED CMC & FOUND MESSAGE POSTED DUE CABIN DOOR INNER HANDLE NOT SECURED BY PAWL,  CHECKED WIRING & NO DEFECTS. NOTED,  ACCESSED CABIN DOOR DISCONNECT WIRE HARNESS PC 048 & NOTED THAT MOVING HARNESS AROUND WITH CABIN DOOR CLOSED, DOOR OPEN CAS MESSAGE ILLUMINATED & GD.BACK OUT. FOUND HARNESS ELECTRICAL PLUG NOT LOCK, WPS ABLE TO REMOVED ELECTRICAL PLUG BY PULLING UP ON PLUG. INSTALLED & SECURED CABIN DOOR HARNESS PC 048 ELECTRICAL PLUG, PERFORMED SEVERAL SATTSFACTDRY.OPS CHECKS OF CABIN DOOR IAW AMM 52-10-00,
